# SDR C7WA200300075

- Difficulty date: January 12, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- Engine: Pwa JT8D5
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Part number: MS24264R12B3SN
- Condition: Shorted
- Location: Nr 3 Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT SHUTDOWN NR 3 ENGINE START VALVE OPEN LIGHT ILLUMINATED IN ALT AT 12,000 FEET, PERFORMED ABNORMAL CHECKLIST AS REQUIRED.  FOUND WIRES SHORTED IN CONNECTOR D8002 TO NR 3 ENGINE START VALVE PRESSURE SWITCH.  REMOVED AND REPLACED CONNECTOR, OPS CHECK PER A/C MM CHAPTER 80-11-01.  (M)
